Citation: OpedOut66. "Long Withdrawals and Spiritual Death: An Experience with Buprenorphine with Naloxone (Suboxone) & LSD (exp80777)". Erowid.org. Oct 11, 2010. erowid.org/exp/80777
I was addicted to Oxycodone for about 6-9 months before I heard about a 'miracle' drug called Suboxone. The doctor put me on this drug, starting at 32mg daily, for about one year. The honeymoon with this drug lasted at least 6-8 of those months. I felt cured! I literally felt like I was having the most clear-headed, sober and productive day, every day while taking this drug. It didn't produce a true high, it's high was simply a feeling of normalcy. Unfortunately, this feeling of being 'clean and sober' was a lie.
I began to notice that I was losing the ability to gain anything from psychedelics such as LSD. I felt like my spirituality had been destroyed. I took LSD one night, and felt like an empty void, like I was brain-dead. This was unusual because I have had great spiritual and colorful experiences with psychedelic drugs in the past, before my chronic opiate use and especially before my suboxone treatment. During this LSD trip I decided to quit.
I sat down during winter break with a bag of Kind Bud and plenty of time on my hands to withdraw. I figured it would be like Oxycodone withdrawal, lasting about 7 days with the peak amount of unpleasant effects at about day 3 or 4. The first day wasn't too difficult. Neither was the second. By the third, I could really feel my body missing the drug. The withdrawal became worse and increasingly more difficult with each passing day. I made it to day 7 before I freaked out, realizing there was no end in sight, and took the drug again.
Months later I went to rehab for 30 days, but also spent 7 days in a detox unit at a hospital before-hand. There were people in there who did over 200mg of Oxycodone a day and others who had 300$ a day heroin addictions who kept telling me 'don't worry, the worst of opiate withdrawal is over in 15 days, you will feel like a whole new person by the time you get out of here.'
It has now been about 4 months since my last suboxone dose, and I still feel the same way I did a month after I stopped taking it. Every day I feel lethargic, depressed, physically uncomfortable as hell, cold sweats, shivers, the whole sha-bang. Even when I relapse on oxycodone, I can still feel the withdrawals of suboxone during the high. That's about as fucked up as it gets ladies and gentlemen. This drug would have been fantastic if it had been given to me for about a month or two while being steadily tapered down, but it wasn't, and now here I am, almost a totally useless and highly dysfuctional human being to say the least.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.